# SDR REXA2022012700153

- Difficulty date: December 14, 2021
- Submitted: January 27, 2022
- Operation: Air carrier
- Aircraft: N903XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15134
- Aircraft time: 31,130 hours, 21,369 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Rail
- Part number: SH670321591
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RBL 9 SEAT RAIL #1 HAS 2 AREAS OF CORROSION BETWEEN FS 333.00-379.00.
"REMOVED & REPLACED RBL9 SEAT RAIL #1 IAW CRJ 900 AMM
53-00-49-000/400-801(A01), SRM 51-41-02-001-001-A01.
WVAC EMP # "
